# SDR CALA2021092701693

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NA
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR BEAM Y-765 AT FR20 (A3NB-53-3-6038) EVALUATED FLOOR BEAM AND FOUND OUT OF LIMITS IAW A320 SRM 53-11- 14-283-007, REMOVED AND REPLACED BEAM P/N D5311278220207, BATCH 00037288690 Y-765 IAW A320 SRM 51-42-11. MAINTENANCE ACCOMPLISHE D BY V934338 ON WC 0014605 AT ST ENGINEERING BFM
